Alert archive / Arizona / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 87, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Aug 17, 2011, 3:53 PM MST for Cochise County, Arizona. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2011, 3:53 PM MST (22:53 UTC)
- Expired
- Aug 17, 2011, 4:30 PM MST
- In force
- 37 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
County Cochise County, AZ
The radar
The Tucson radar (KEMX), 53 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 10.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 901 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
626 WUUS55 KTWC 172253 SVRTWC AZC003-172330- /O.NEW.KTWC.SV.W.0087.110817T2253Z-110817T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TUCSON AZ 353 PM MST WED AUG 17 2011 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL COCHISE COUNTY IN SOUTHEAST ARIZONA... * UNTIL 430 PM MST * AT 345 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHARLESTON...OR 8 MILES EAST OF SIERRA VISTA...AND MOVING NORTHWEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL ALSO PRODUCE TORRENTIAL RAIN WHICH COULD LIMIT VISIBILITIES OR LEAD TO FLOODING. DO NOT ATTEMPT TO DRIVE THROUGH RAPIDLY FLOWING WATER. && LAT...LON 3166 11032 3175 11012 3161 10991 3149 11016 TIME...MOT...LOC 2253Z 155DEG 3KT 3158 11016 $$
1 follow-up statement
986
WWUS55 KTWC 172303
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
403 PM MST WED AUG 17 2011
AZC003-172330-
/O.CON.KTWC.SV.W.0087.000000T0000Z-110817T2330Z/
COCHISE AZ-
403 PM MST WED AUG 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MST
FOR WEST CENTRAL COCHISE COUNTY...
AT 354 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHARLESTON...OR 8
MILES EAST OF SIERRA VISTA...MOVING NORTHWEST AT 5 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL ALSO PRODUCE TORRENTIAL RAIN WHICH COULD LIMIT
VISIBILITIES OR LEAD TO FLOODING. DO NOT ATTEMPT TO DRIVE THROUGH
RAPIDLY FLOWING WATER.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3166 11032 3175 11012 3161 10991 3157 11001
3149 11016
TIME...MOT...LOC 2303Z 155DEG 3KT 3159 11016
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 2:10 PM MST, 1 hour 43 minutes earlier.
Area forecast discussion, Aug 17, 2:10 PM MST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 210 PM MST WED AUG 17 2011 .SYNOPSIS...AMPLE MOISTURE AND FAVORABLE FLOW WILL RESULT IN SCATTERED THUNDERSTORMS THROUGH THIS EVENING. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND STRONG GUSTY WINDS. THEREAFTER...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR STARTING THURSDAY AND CONTINUE INTO EARLY NEXT WEEK ALONG WITH SEASONABLE DAYTIME TEMPERATURES. && .DISCUSSION...KEMX WSR-88D DETECTED SCATTERED 35-55 DBZ ECHOES GENERALLY EAST OF A SAN CARLOS RESERVOIR-VAIL-NOGALES LINE AT 2105Z. CELLS WERE MOVING MAINLY TOWARD TO THE NW AT 5-10 KTS. THE REST OF SE AZ WAS VOID OF PRECIP ECHOES AT THIS TIME. SPECIAL 17/18Z KTWC SOUNDING DEPICTED SOME DRYING IN THE SURFACE-700 MB LAYER VERSUS THE 17/12Z KTWC SOUNDING. STILL FAIRLY UNSTABLE ENVIRONMENT WITH LIFTED INDEX OF MINUS 4 AND MODIFIED SBCAPE WITH TEMP OF 102 F AND DEWPOINT OF 58 F YIELDED AROUND 830 J/KG. BASED ON THE 18Z KTWC SOUNDING... STORM MOVEMENT THIS AFTERNOON SHOULD BE MOSTLY TOWARD THE NW. BASED ON RADAR TRENDS AS WELL AS PRIMARILY THE UNIV OF AZ 17/12Z GFS WRF AND THE RUC13 SOLUTIONS...HAVE INCREASED POPS FOR THE REST OF THIS AFTERNOON AND EARLY THIS EVENING. THUS WILL HAVE 50-70 PERCENT CHANCE OF SHOWERS/TSTMS THRU 8 PM MST FROM TUCSON EWD/SWD. MARKEDLY LESS CHANCE OF SHOWERS/TSTMS W-NW OF TUCSON ACROSS WRN/CENTRAL PIMA COUNTY AND SOUTH-CENTRAL PINAL COUNTY. THE MAIN THREATS THRU EARLY EVENING WILL BE LOCALLY HEAVY RAINFALL DUE TO ADEQUATE MOISTURE AND POTENTIAL TRAINING OF CELLS. ALSO...WIND GUSTS IN EXCESS OF 50 MPH MAY OCCUR. HAVE OPTED FOR AREAS OF BLOWING DUST ESSENTIALLY ALONG INTERSTATE 10 FROM JUST NW OF TUCSON NWWD INTO PINAL COUNTY IN THE GRIDDED DATA WEATHER FIELDS. CONVECTIVE ACTIVITY EXPECTED TO DECREASE IN COVERAGE AFTER MIDNIGHT...ALTHOUGH WILL CONTINUE WITH A SLIGHT CHANCE OF SHOWERS/TSTMS MOST SECTIONS. THUR-FRI...TRENDED POPS UPWARD WITH EXPECTATION THAT CONVECTIVE ACTIVITY WILL BE SIMILAR TO THIS AFTERNOON AND THIS EVENING. THUS WILL HAVE SCATTERED SHOWERS/TSTMS FROM TUCSON EWD/SWD DURING THE AFTERNOON/EVENING HOURS...AND A SLIGHT CHANCE OF SHOWERS/TSTMS ACROSS WRN/CENTRAL PIMA COUNTY AND SOUTH-CENTRAL PINAL COUNTY. WILL CONTINUE WITH A SLIGHT CHANCE OF SHOWERS/TSTMS MOST SECTIONS AFTER MIDNIGHT/EARLY MORNING HOURS. SAT-WED...HIGH PRESSURE ALOFT PROGGED VIA THE 17/12Z GFS/ECMWF TO BE CENTERED OVER NEW MEXICO/WEST TEXAS. MEANWHILE...SHORTWAVE TROUGH TO APPROACH THE CALIFORNIA COAST THIS WEEKEND. AMPLE MOISTURE BETWEEN THE HIGH PRESSURE SYSTEM TO THE EAST AND THE TROUGH ALONG THE WEST COAST WILL JUSTIFY ISOLATED TO SCATTERED SHOWERS/TSTMS MAINLY DURING THE AFTERNOON AND EVENING HOURS. DAYTIME TEMPS TO AVERAGE ABOUT 2-3 DEGS F OR SO ABOVE NORMAL. && .AVIATION...SCT TSRA/SHRA THRU THIS EVENING THEN PRECIP DECREASING IN COVERAGE 06Z-12Z THURSDAY. THE BULK OF TSRA/SHRA IS EXPECTED TO OCCUR FROM KTUS EASTWARD WITH LESSER COVERAGE OF TSRA/SHRA WEST OF KTUS. ISOLD-SCT TSRA/SHRA TO OCCUR 18Z-23Z THURSDAY. MVFR CIGS/VSBYS AND WIND GUSTS TO 45 KTS WITH STRONGER TSRA. OTHERWISE...FEW-BKN CLOUDS WITH BASES AT 6-10K FT AGL AND SURFACE WIND MAINLY LESS THAN 10 KTS THRU THURSDAY AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...EXPECT ISOLATED TO SCATTERED THUNDERSTORMS INTO EARLY NEXT WEEK. NORMAL DIURNAL WIND TRENDS WILL OCCUR...EXCEPT STRONG AND GUSTY WINDS WILL PREVAIL NEAR THUNDERSTORMS. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. BF WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 17, 8:10 AM MST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 810 AM MST WED AUG 17 2011 AZZ503-504-506>515-180600- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 810 AM MST WED AUG 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR THROUGH TONIGHT. THE MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL AND WIND GUSTS IN EXCESS OF 50 MPH WITH THE STRONGEST THUNDERSTORMS. PLEASE NOTE THAT EVEN MODERATE RAINFALL OVER THE RECENT BURN AREAS COULD RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS THURSDAY THROUGH TUESDAY. THE MAIN THREATS WILL BE LOCALLY HEAVY RAIN AND GUSTY WINDS OVER 50 MPH. ALSO... EVEN MODERATE RAINFALL OVER THE RECENT BURN AREAS COULD RESULT IN FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ501-502-505-180600- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- SOUTH CENTRAL PINAL COUNTY- 810 AM MST WED AUG 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THE MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL AND WIND GUSTS OF 40 TO 50 MPH WITH THE STRONGER THUNDERSTORMS. PLEASE NOTE THAT EVEN MODERATE RAINFALL OVER THE RECENT BURN AREAS COULD RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS THURSDAY THROUGH TUESDAY. THE MAIN THREATS WILL BE LOCALLY HEAVY RAIN AND GUSTY WINDS IN EXCESS OF 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Local storm report, Aug 17, 12:11 PM MST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TUCSON AZ
1211 PM MST WED AUG 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG TUCSON 32.24N 110.94W
08/16/2011 PIMA AZ BROADCAST MEDIA
POWER POLES BLOWN DOWN ON INA ROAD BETWEEN THORNYDALE
ROAD AND INTERSTATE 10.
0415 PM TSTM WND DMG 2 S DOVE MOUNTAIN 32.43N 111.08W
08/16/2011 PIMA AZ NWS EMPLOYEE
PALO VERDE TREES DOWNED.
0420 PM TSTM WND DMG 5 SE MARANA 32.36N 111.11W
08/16/2011 PIMA AZ BROADCAST MEDIA
MESQUITE TREE DOWN AT SILVERBELL RD AND CONTINENTAL
RESERVE LOOP WITH SEVERAL ADDITIONAL TREES DOWN IN
CONTINENTAL RESERVE AREA.
0420 PM HEAVY RAIN 1 SE DOVE MOUNTAIN 32.45N 111.07W
08/16/2011 M1.05 INCH PIMA AZ PUBLIC
0420 PM HEAVY RAIN 2 SE DOVE MOUNTAIN 32.44N 111.07W
08/16/2011 M1.52 INCH PIMA AZ PUBLIC
0420 PM HEAVY RAIN 7 SW ORO VALLEY 32.36N 111.06W
08/16/2011 M1.00 INCH PIMA AZ PUBLIC
0420 PM HEAVY RAIN 1 SE DOVE MOUNTAIN 32.45N 111.07W
08/16/2011 M1.05 INCH PIMA AZ PUBLIC
0420 PM HEAVY RAIN 6 SE MARANA 32.35N 111.09W
08/16/2011 M1.18 INCH PIMA AZ PUBLIC
0420 PM HEAVY RAIN 6 SE MARANA 32.35N 111.10W
08/16/2011 M1.65 INCH PIMA AZ PUBLIC
0420 PM TSTM WND DMG 6 SE MARANA 32.35N 111.10W
08/16/2011 PIMA AZ BROADCAST MEDIA
LARGE TREE DOWNED PARTIALLY ON RESIDENCE.
0420 PM TSTM WND DMG 7 ESE MARANA 32.36N 111.07W
08/16/2011 PIMA AZ BROADCAST MEDIA
TREES DOWN IN THE SUNSET POINT NEIGHBORHOOD NEAR CORTARO
FARMS RD AND STAR GRASS DR.
0420 PM TSTM WND DMG 6 SE MARANA 32.36N 111.09W
08/16/2011 PIMA AZ BROADCAST MEDIA
FRAMED BUILDING BEING CONSTRUCTED COLLAPSED.
0425 PM TSTM WND DMG 6 ESE MARANA 32.37N 111.08W
08/16/2011 PIMA AZ BROADCAST MEDIA
LARGE TREE UPROOTED NEAR EAGLESTONE LOOP.
0425 PM TSTM WND DMG 8 SW ORO VALLEY 32.35N 111.06W
08/16/2011 PIMA AZ BROADCAST MEDIA
PALO VERDE TREE DOWNED ONTO PORCH.
0425 PM TSTM WND DMG 8 SW ORO VALLEY 32.34N 111.06W
08/16/2011 PIMA AZ BROADCAST MEDIA
FENCE BLOWN DOWN ONTO CAR.
0425 PM TSTM WND GST 7 S DOVE MOUNTAIN 32.37N 111.07W
08/16/2011 E58.00 MPH PIMA AZ TRAINED SPOTTER
SPOTTER WAS AT CORTARO AND INTERSTATE 10.
0425 PM TSTM WND DMG 7 SW ORO VALLEY 32.34N 111.05W
08/16/2011 PIMA AZ BROADCAST MEDIA
LARGE TREE DOWN BLOCKING PART OF ONE LANE OF THORNYDALE
RD.
0430 PM TSTM WND DMG 8 SW ORO VALLEY 32.34N 111.04W
08/16/2011 PIMA AZ BROADCAST MEDIA
SEVERAL TREES DOWN IN BUSINESS PARKING LOT WITH ONE TREE
FALLING ON A PARKED CAR.
0430 PM TSTM WND DMG 8 SW ORO VALLEY 32.34N 111.06W
08/16/2011 PIMA AZ BROADCAST MEDIA
LARGE TREE DOWNED ON RESIDENCE NEAR INA RD AND OLDFATHER
RD.
0430 PM TSTM WND DMG 8 SW ORO VALLEY 32.34N 111.05W
08/16/2011 PIMA AZ BROADCAST MEDIA
MESQUITE TREE SNAPPED IN HALF IN BUSINESS PARKING LOT
WITH BRANCHES FALLING ON TRUCK.
0430 PM TSTM WND DMG 7 SW ORO VALLEY 32.35N 111.04W
08/16/2011 PIMA AZ BROADCAST MEDIA
LARGE TREE DOWNED AT BUTTERFIELD ELEMENTARY SCHOOL.
0430 PM TSTM WND DMG 7 SW ORO VALLEY 32.34N 111.04W
08/16/2011 PIMA AZ BROADCAST MEDIA
LARGE TREE DOWN ON MEREDITH BLVD
0430 PM TSTM WND DMG 8 SW ORO VALLEY 32.34N 111.06W
08/16/2011 PIMA AZ BROADCAST MEDIA
LARGE TREE DOWN BLOCKING JUPITER ST.
0430 PM TSTM WND DMG 8 SW ORO VALLEY 32.34N 111.05W
08/16/2011 PIMA AZ BROADCAST MEDIA
18 POWER POLES DOWN ALONG INA ROAD BETWEEN INTERSTATE 10
AND SHANNON ROAD. SEVERAL POLES BLOCKED INA ROAD WITH ONE
POLE ON A TRUCK. ADDITIONAL POLES FELL ONTO BUSINESSES
AND SIGNS.
0435 PM TSTM WND DMG 8 SW ORO VALLEY 32.33N 111.05W
08/16/2011 PIMA AZ BROADCAST MEDIA
SEVERAL TREES DOWN NEAR THORNYDALE RD AND COSTCO DR.
0450 PM FLASH FLOOD TUCSON 32.24N 110.94W
08/16/2011 PIMA AZ BROADCAST MEDIA
WATER FLOWING ACROSS HARTMANN ROAD NORTH OF CORTARO ROAD.
&&
MINNICKSpecial weather statement, Aug 17, 1:17 PM MST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 117 PM MST WED AUG 17 2011 AZZ508-512-172100- CHIRICAHUA MOUNTAINS INCLUDING CHIRICAHUA NATIONAL MONUMENT AZ-EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ- 117 PM MST WED AUG 17 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COCHISE COUNTY UNTIL 200 PM MST... AT 112 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES EAST OF DOUGLAS...MOVING NORTHWEST AT 5 TO 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN WHICH MAY LEAD TO RUNOFF ACROSS LOW WATER CROSSINGS. AREAS AFFECTED BY THIS STORM INCLUDE MAINLY RURAL AREAS ALONG AND SOUTHEAST OF ROUTE 80...BUT IF THIS STORM HOLDS TOGETHER...GUSTY OUTFLOWS COULD REACH THE DOUGLAS AREA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3133 10968 3162 10948 3162 10905 3133 10905 TIME...MOT...LOC 2015Z 116DEG 6KT 3140 10925 KD
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 12:22 PM MST | Areal Flood Advisory | TWC | Cochise | 83 min |
| Aug 17, 1:17 PM MST | Special Weather Statement | TWC | 43 min | |
| Aug 17, 2:29 PM MST | Flash Flood Warning | TWC | Cochise | 91 min |
| Aug 17, 2:44 PM MST | Severe Thunderstorm Warning | TWC | Santa Cruz | 31 min |
| Aug 17, 3:25 PM MST | Areal Flood Advisory | TWC | Pinal | 80 min |
| Aug 17, 3:44 PM MST | Areal Flood Advisory | TWC | Cochise | 2 hr |
| Aug 17, 4:27 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 33 min |
| Aug 17, 4:30 PM MST | Flash Flood Warning | TWC | Cochise | 90 min |
| Aug 17, 4:57 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 33 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.